# SDR UPS03441317

- Difficulty date: August 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Debonded
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DMI : D252292 - NR 4 ENG FAN THRUST REVERSER I/B SLEEVE DENTED, LOCATED 12 INCHES OF SEAM 6 O'CLOCK POS AND 11 INCHES FROM FWD EDGE 3 INCHES FROM AFT EDGE 4 W X 4 L X 0.032 D (REF EO B747-7830-18117).  REPAIRED AS PER RS NR  R-78-30-35071 AND AS PER EO B747-7830-19255-A FOR REPEAT INSPECTION INSTRUCTIONS.
